# SDR FDEA202111302951

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 86,337 hours, 44,162 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Part number: 113N34001
- Condition: Worn
- Location: N/A
- Component: Flap Assy, O/B, Boeing
- Component part number: 113N300319H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

L/H WING, OUTBD MAIN FLAP, UPPER SKIN HAS WEAR MARKS AT  APPROX. WS 425  REPAIRED THE L/W OUTBD MAIN FLAP UPPER SKIN IAW B757 SRM 57-53-01-2R, FIG. 201, SHT. 3, AND SRM   51-70-10-2R.
